Volume 15, Issue 1
Bernstein-Jorgens Theorem for a Fourth Order Partial Dierential Equation

S. Trudinger Neil & Xujia Wang

J. Part. Diff. Eq., 15 (2002), pp. 78-88.

Published online: 2002-02

Preview Full PDF 468 1731
Export citation
  • Abstract

We introduce a metric, conformal to the affine metric, on a convex graph, and consider the Euler equation of the volume functional. We establish a priori estimates for solutions and prove a Bernstein-Jörgens type result in the two dimensional case.

  • Keywords

Bernstein theorem fourth order partial differential equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-78, author = {}, title = {Bernstein-Jorgens Theorem for a Fourth Order Partial Dierential Equation}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {78--88}, abstract = { We introduce a metric, conformal to the affine metric, on a convex graph, and consider the Euler equation of the volume functional. We establish a priori estimates for solutions and prove a Bernstein-Jörgens type result in the two dimensional case.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5442.html} }
TY - JOUR T1 - Bernstein-Jorgens Theorem for a Fourth Order Partial Dierential Equation JO - Journal of Partial Differential Equations VL - 1 SP - 78 EP - 88 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5442.html KW - Bernstein theorem KW - fourth order partial differential equations AB - We introduce a metric, conformal to the affine metric, on a convex graph, and consider the Euler equation of the volume functional. We establish a priori estimates for solutions and prove a Bernstein-Jörgens type result in the two dimensional case.
S. Trudinger Neil & Xujia Wang . (2019). Bernstein-Jorgens Theorem for a Fourth Order Partial Dierential Equation. Journal of Partial Differential Equations. 15 (1). 78-88. doi:
Copy to clipboard
The citation has been copied to your clipboard